MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Hyperglycemia (1905); Dizziness (2194)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Most likely underlying root cause mlc-21 - improper technique of obtaining or applying blood sample.(b)(4).Note: manufacturer contacted customer on (b)(6) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition has improved and they are no longer experiencing symptoms.The customer went to the doctor on (b)(6) 2017 and was diagnosed with hyperglycemia.He received treatment of insulin and increased his insulin dosage.He performed another test with the alleged defective device and received a fasting result of 212mg/dl.
 
Event or Problem Description
Consumer reported complaint for e-0 with symptoms.(b)(6), wife, is calling on behalf of the customer.The customer is concerned with tests results from (results obtained of e-0 and symptoms.The customer's expected fasting blood glucose test result range is 290 to 350mg/dl.The customer did report symptoms of dizziness.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2017, a blood test was performed by the customer fasting and produced test results of 350mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 08/22/2018 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.Customer's wife called in reporting e-0 on her husband's meter.Customer just woke up from a nap and felt dizzy.Customer denies the need for medical attention.Caller stated that she spoke to physician about error messages and the physician requested a call once customer was able to obtain a reading.Customer was using lancing device on position 1 and had to squeeze his finger to obtain an ample size of blood.Instructed caller to place lancing device on position 5, customer was able to obtain blood without squeezing his finger.After troubleshooting, the customer obtained a reading of 350mg/dl fasting.Customer denies medical attention.Caller states customer's normal fasting range runs pretty high, between 290-350mg/dl.Advised caller to seek medical attention if customer continues to feel symptoms.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6606458
Report Number1000113657-2017-00947
Device Sequence Number10914113
Product Code NBW
UDI-Device Identifier00021292007614
UDI-Public(01)00021292007614
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2359
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date06/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1